PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993-1995 | 22 | 4 | 485-497
Tytuł artykułu

A class of unbiased kernel estimates of a probability density function

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We propose a class of unbiased and strongly consistent nonparametric kernel estimates of a probability density function, based on a random choice of the sample size and the kernel function. The expected sample size can be arbitrarily small and mild conditions on the local behavior of the density function are imposed.
Rocznik
Tom
22
Numer
4
Strony
485-497
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-01-10
Twórcy
  • Institute of Mathematics, Polish Academy of Sciences, Abrahama 18, 81-825 Sopot, Poland
Bibliografia
  • [1] M. S. Bartlett, Statistical estimation of density funtions, Sankhyā Ser. A 25 (1963), 245-254.
  • [2] P. Bickel and E. Lehmann, Unbiased estimation in convex families, Ann. Math. Statist. 40 (1969), 1523-1535.
  • [3] N. N. Chentsov, An estimate of an unknown probability density under observations, Dokl. Akad. Nauk SSSR 147 (1962), 45-48 (in Russian).
  • [4] L. P. Devroye, A Course in Density Estimation, Birkhäuser, Boston, 1987.
  • [5] L. P. Devroye and L. Győrfi, Nonparametric Density Estimation. The L_1 View, Wiley, New York, 1985.
  • [6] L. P. Devroye and T. J. Wagner, The L_1 convergence of kernel density estimates, Ann. Statist. 7 (1979), 1136-1139.
  • [7] H. Doss and J. Sethuraman, The price of bias reduction when there is no unbiased estimate, ibid. 17 (1989), 440-442.
  • [8] L. Gajek, On improving density estimators which are not bona fide functions, ibid. 14 (1986), 1612-1618.
  • [9] J. Koronacki, Kernel estimation of smooth densities using Fabian's approach, Statistics 18 (1987), 37-47.
  • [10] R. Kronmal and M. Tarter, The estimation of probability densities and cumulatives by Fourier series methods, J. Amer. Statist. Assoc. 63 (1968), 925-952.
  • [11] R. C. Liu and L. D. Brown, Nonexistence of informative unbiased estimators in singular problems, Ann. Statist. 21 (1993), 1-13.
  • [12] E. Parzen, On estimation of a probability density function and mode, Ann. Math. Statist. 33 (1962), 1065-1076.
  • [13] M. Rosenblatt, Remarks on some nonparametric estimates of a density function, ibid. 27 (1956), 832-837.
  • [14] T. Rychlik, Unbiased nonparametric estimation of the derivative of the mean, Statist. Probab. Lett. 10 (1990), 329-333.
  • [15] W. R. Schucany and J. P. Sommers, Improvement of kernel type density estimators, J. Amer. Statist. Assoc. 72 (1977), 420-423.
  • [16] E. F. Schuster, Estimation of a probability density function and its derivatives, Ann. Math. Statist. 40 (1969), 1187-1195.
  • [17] B. W. Silverman, Weak and strong uniform consistency of the kernel estimate of a density and its derivatives, Ann. Statist. 6 (1978), 177-184.
  • [18] E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Univ. Press, Princeton, N.J., 1970.
  • [19] V. G. Voinov and M. S. Nikulin, Unbiased Estimators and their Applications, Vol. 1, Univariate Case, Kluwer Academic Publ., Dordrecht, 1993.
  • [20] H. Yamato, Some statistical properties of estimators of density and distribution functions, Bull. Math. Statist. 15 (1972), 113-131.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv22z4p485bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.